No Products in the Cart
Children's Mucinex Night Time Multi-Symptom Cold Liquid Medicine helps relieve symptoms of stuffy nose, cough, runny nose & sneezing, and fever & sore throat. Children's Mucinex contains active ingredients Acetaminophen 325 mg pain reliever and fever reducer, diphenhydramine HCl 12.5 mg antihistamine cough suppressant, and phenylephrine HCl 5 mg nasal decongestant.